Articles 271 Collection home page

Browse

| Subscribe to this collection to receive daily e-mail notification of new additions 

Issue DateTitleAuthor(s)
2013-05Approximation of Jordan homomorphisms in Jordan Banach algebras박춘길
2013-11JORDAN *-DERIVATIONS AND QUADRATIC JORDAN *-DERIVATIONS ON REAL C*-ALGEBRAS AND REAL JC*-ALGEBRAS박춘길
2013-10ADDITIVE FUNCTIONAL INEQUALITIES IN GENERALIZED QUASI-BANACH SPACES박춘길
2014-05A GENERALIZED ADDITIVE FUNCTIONAL INEQUALITY IN BANACH SPACES박춘길
2014-04Hyers-Ulam stability of quadratic functional equations in paranormed spaces박춘길
2014-04Quadratic derivations on non-Archimedean Banach algebras박춘길
2013-07Comment on Nearly ternary cubic homomorphism in ternary Frechet algebras [Shagholi et al., J. Computat. Anal. Appl. 13 (2011), 1097-1105]박춘길
2013-05Fixed points and stability of the Cauchy-Jensen functional equation in fuzzy Banach algebras박춘길
2014-01FUNCTIONAL INEQUALITIES ASSOCIATED WITH BI-CAUCHY ADDITIVE FUNCTIONAL EQUATIONS박춘길
2014-01RANDOM DERIVATIONS ON RANDOM NORMED ALGEBRAS박춘길
2013-04Fixed points and fuzzy stability of an additive-quadratic functional equation박춘길
2014-01HYERS-ULAM STABILITY OF A GENERAL DIAGONAL SYMMETRIC FUNCTIONAL EQUATION박춘길
2012-12Direct and fixed point methods approach to the generalized Hyers-Ulam stability for a functional equation having monomials as solutions박춘길
2012-01Random stability of a functional equation associated with inner product: a fixed point approach박춘길
2011-06A FIXED POINT APPROACH TO THE STABILITY OF DOUBLE JORDAN CENTRALIZERS AND JORDAN MULTIPLIERS ON BANACH ALGEBRAS박춘길
2011-09A FIXED POINT APPROACH TO THE STABILITY OF ADDITIVE FUNCTIONAL INEQUALITIES IN RN-SPACES박춘길
2011-03Linear Maps on C*-Algebras Preserving the Set of Operators that are Invertible in A/J박춘길
2011-03FAMILIES OF ELLIPTIC CURVES OVER CUBIC NUMBER FIELDS WITH PRESCRIBED TORSION SUBGROUPS김창헌
2012-05On the stability of set-valued functional equations with the fixed point alternative박춘길
2014-093-Variable Additive rho-Functional Inequalities and Equations박춘길

BROWSE